Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Unprotected sex, blood clots from vagina, light bleeding during periods. Implantation bleeding?

Had unprotected sex a day after my last period. I am now 3 days late and started cramping and went to the bathroom and blood clots came out (definitely not in my urine , i checked). That usually happens during my periods however this time there is no bleeding on my pad, only happens when I go to the bathroom, but a lot at once. I thought maybe it was implantation bleeding but I took a pregnancy test twice and both times came up negative. Not sure why my bleeding is like this because usually my periods are heavy. I was working long hours and in the past month am no longer working so I thought maybe it was just my body adjusting, however, i am unsure.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
As you mentioned in the query that sex was done a day after last period .
So there is no chance of pregnancy or no implantation bleeding.
1 This is irregular bleeding or may be dysfunctional uterine bleeding.
Diagnosis can be confirmed by ultrasound of uterus and both ovaries to rule out any cyst or fibroid.
2 Hormonal imbalance may be the one such reason.Diagnosis can be confirmed by estimation of estrogen, androgen, FSH/LH ratio.
3 Tension or stress may be the next reason due to adjustment for new work or place.
In my opinion consult a gynecologist and get his opinion.
Good luck. Dr. HET
Answered: Fri, 22 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor